# SDR SIMA200734804

- Difficulty date: December 12, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N236AE
- Make and model: Saab 340B
- Aircraft serial: 340B236
- Aircraft time: 24,833 hours, 25,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Part serial: 15751
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED DURING PRE FLIGHT SEVERAL FLOOR EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED AFT EMERGENCY BATTERY POWER SUPPLY.  AIRCRAFT RETURNED TO SERVICE.
